# SDR COEA2010091004911

- Difficulty date: September 10, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 35,036 hours, 42,723 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Generator
- Part number: 10200311
- Part serial: 476757
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM SIT TO KTN FLIGHT 8216:  WHILE ENROUTE THE NR 2 DC GENERATOR CONTROL UNIT WENT OFF LINE.  CREW ATTEMPTED TO RESET THE GENERATOR WITHOUT SUCCESS.  CREW ELECTED TO DIVERT TO SEA WHERE MAINTENANCE WAS AVAILABLE.  SEA MAINTENANCE REMOVED AND REPLACED THE DC GENERATOR. AIRCRAFT RETURNED TO SERVICE.
